Jan Draisma
Title
Cited by
Cited by
Year
The Euclidean distance degree of an algebraic variety
J Draisma, E Horobeţ, G Ottaviani, B Sturmfels, RR Thomas
Foundations of computational mathematics 16 (1), 99-149, 2016
1412016
A tropical proof of the Brill–Noether theorem
F Cools, J Draisma, S Payne, E Robeva
Advances in Mathematics 230 (2), 759-776, 2012
1292012
A tropical approach to secant dimensions
J Draisma
Journal of Pure and Applied Algebra 212 (2), 349-363, 2008
892008
On the ideals of equivariant tree models
J Draisma, J Kuttler
Mathematische Annalen 344 (3), 619-644, 2009
822009
Trek separation for Gaussian graphical models
S Sullivant, K Talaska, J Draisma
The Annals of Statistics 38 (3), 1665-1685, 2010
652010
Bounded-rank tensors are defined in bounded degree
J Draisma, J Kuttler
Duke Mathematical Journal 163 (1), 35-63, 2014
562014
Half-trek criterion for generic identifiability of linear structural equation models
R Foygel, J Draisma, M Drton
The Annals of Statistics 40 (3), 1682-1713, 2012
472012
Polarization of separating invariants
J Draisma, G Kemper, D Wehlau
Canadian Journal of Mathematics 60 (3), 556-571, 2008
442008
Finiteness for the k-factor model and chirality varieties
J Draisma
Advances in Mathematics 223 (1), 243-256, 2010
382010
Secant dimensions of minimal orbits: computations and conjectures
K Baur, J Draisma, WA De Graaf
Experimental Mathematics 16 (2), 239-250, 2007
302007
Equivariant Gröbner bases and the Gaussian two-factor model
A Brouwer, J Draisma
Mathematics of Computation 80 (274), 1123-1133, 2011
292011
Noetherianity up to symmetry
J Draisma
Combinatorial algebraic geometry, 33-61, 2014
282014
Characterizing partition functions of the vertex model
J Draisma, DC Gijswijt, L Lovász, G Regts, A Schrijver
Journal of Algebra 350 (1), 197-206, 2012
262012
Plücker varieties and higher secants of Sato’s Grassmannian
J Draisma, RH Eggermont
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (737 …, 2018
232018
On the Casas-Alvero conjecture
J Draisma, JP de Jong
Eur. Math. Soc. Newsl 80, 29-33, 2011
202011
The Hilbert null-cone on tuples of matrices and bilinear forms
M Bürgin, J Draisma
Mathematische Zeitschrift 254 (4), 785-809, 2006
202006
Orthogonal and unitary tensor decomposition from an algebraic perspective
A Boralevi, J Draisma, E Horobeţ, E Robeva
Israel journal of mathematics 222 (1), 223-260, 2017
192017
Maximum likelihood duality for determinantal varieties
J Draisma, J Rodriguez
International Mathematics Research Notices 2014 (20), 5648-5666, 2014
192014
Finiteness results for Abelian tree models
J Draisma, RH Eggermont
arXiv preprint arXiv:1207.1282, 2012
192012
Secant dimensions of low-dimensional homogeneous varieties
K Baur, J Draisma
Advances in Geometry 10 (1), 1-29, 2010
172010
The system can't perform the operation now. Try again later.
Articles 1–20